Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe anal pain after bowel movements with pus. MRI showed fistula. Is it serious?

Dear sir, i have a heavy pain write side of the anus ,and it happen after bowel movement from last two years,i have done my mri scan two days ago,but report in not my hand,and from one month i have pus drained from right side of the hip,mri picture shows that i have fistula ,pl. advice can this is a related to serious problem,
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello. Welcome to hcm
Fistula is an abnormal communication between your intestine and outside. It can be caused due to infection and abscess or chronic disease like ulcerative colitis.
I advice you to see surgeon immediately who wil first drain the abscess and put you on antibiotics. Once it heals, he will excise the tract. Fistula is not a serious condition but if neglected can cause various problems.
All the best
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor